# SDR 06FDEA1308

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 34,454 hours, 23,399 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM MEM, LDG GEAR LEVER WOULD NOT MOVE FROM CENTER DETENT.  PUT GEAR IN DOWN POSITION, RETURNED TO MEM FOR LDG.  FOUND INDICATOR POPPED ON LT MLG PITCH DAMPER UPON ARRIVAL TO A/C.  REPLACED LT MLG PITCH DAMPER PER A310-200 M/M 32-11-15-4-01.  A/C WILL BE BACK IN SERVICE.
